RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 3, Pages 530–532 (Mi dan35295)  

MATHEMATICS

Construction of separatrix surfaces and stability regions in the phase spaces of nonlinear systems

B. N. Petrov, R. A. Nelepin, B. M. Shamrikov


Full text: PDF file (345 kB)

Bibliographic databases:
UDC: 517.93
Received: 18.12.1969

Citation: B. N. Petrov, R. A. Nelepin, B. M. Shamrikov, “Construction of separatrix surfaces and stability regions in the phase spaces of nonlinear systems”, Dokl. Akad. Nauk SSSR, 191:3 (1970), 530–532

Citation in format AMSBIB
\Bibitem{PetNelSha70}
\by B.~N.~Petrov, R.~A.~Nelepin, B.~M.~Shamrikov
\paper Construction of separatrix surfaces and stability regions in the phase spaces of nonlinear systems
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 3
\pages 530--532
\mathnet{http://mi.mathnet.ru/dan35295}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0265701}
\zmath{https://zbmath.org/?q=an:0214.14401}


Linking options:
  • http://mi.mathnet.ru/eng/dan35295
  • http://mi.mathnet.ru/eng/dan/v191/i3/p530

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:33
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020